Jump to content
CrazyBoards.org

Sudden brain zaps for no reason?


Recommended Posts

Suddenly I am having brain zaps lately, for what seems to be no reason. I take my meds every morning as directed. No changes. Yesterday I thought, despite having gotten a flu shot, that I had a flu but it is gone today like it never happened. Is this withdrawal from something??

 

My meds are in my signature. 

 

I can't figure out why I am having brain zaps. Aren't those reserved for withdrawal from medication, not just random side effect?

 

Hmmm. Confused.

Link to comment
Share on other sites

  • 2 weeks later...

Is there any way you're taking your meds at different times on different days? Just a thought, maybe it's like a mini-withdrawal if you aren't taking them exactly x amount of hours past the time you took them the day before. Does that make any sense? I'm sleep deprived and can't tell. Anyway, that's probably very unlikely. I hope they've stopped, I had them coming off numerous SSRIs and it was hell. Talk to your doc, as always. 

Link to comment
Share on other sites

  • 2 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...